RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 2, Pages 183–195 (Mi mz8132)  

This article is cited in 2 scientific papers (total in 2 papers)

Algebraic curves with an infinite automorphism group

V. L. Popov

Moscow Institute of Electronic Engineering

Abstract: Irreducible algebraic curves $X$ (not necessarily smooth and complete) for which the group $\operatorname{Aut}X$ of biregular automorphisms is infinite are classified. Applications of the results obtained to the theory of algebraic transformation groups are given.

Full text: PDF file (1081 kB)

English version:
Mathematical Notes, 1978, 23:2, 102–108

Bibliographic databases:

UDC: 512
Received: 06.04.1976

Citation: V. L. Popov, “Algebraic curves with an infinite automorphism group”, Mat. Zametki, 23:2 (1978), 183–195; Math. Notes, 23:2 (1978), 102–108

Citation in format AMSBIB
\Bibitem{Pop78}
\by V.~L.~Popov
\paper Algebraic curves with an infinite automorphism group
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 2
\pages 183--195
\mathnet{http://mi.mathnet.ru/mz8132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=506291}
\zmath{https://zbmath.org/?q=an:0406.14018|0382.14017}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 2
\pages 102--108
\crossref{https://doi.org/10.1007/BF01153148}


Linking options:
  • http://mi.mathnet.ru/eng/mz8132
  • http://mi.mathnet.ru/eng/mz/v23/i2/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Popov, “Algebraic Cones”, Math. Notes, 86:6 (2009), 892–894  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Popov V.L., “On the Makar-Limanov, Derksen Invariants, and Finite Automorphism Groups of Algebraic Varieties”, Affine Algebraic Geometry: the Russell Festschrift, CRM Proceedings & Lecture Notes, 54, eds. Daigle D., Ganong R., Koras M., Amer Mathematical Soc, 2011, 289–311  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:184
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020